# SDR CA000614064

- Difficulty date: June 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,787 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: M031070
- Condition: Failed
- Location: Fuel Inject
- Part time: 59,300 hours, 95,010 cycles
- Component: Turbine Section
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START PROCEDURE STARTER WAS UNABLE TO MOTOR ENGINE.  AFTER INSPECTING ENGINE FOR F.O.D. AND REMOVING COMPONENTS ON THE ACCESSORY GEARBOX,, ENGINE WAS DISMANTLED TO ISOLATE THE LOCK UP.   LOCK UP WAS FOUND TO BE IN THE GAS PRODUCER ASSEMBLY (M024M03).  ASSEMBLY WAS SENT TO REPAIR CENTER WHERE IT WAS FOUND TO BE FUEL COKING ON THE LABYRINTH SEALS OF THE CENTRIFUGAL INJECTION WHEEL.
